The weight of half-integral weight modular forms with few non-vanishing coefficients mod $ l $

Tom 127 / 2007

Dohoon Choi, Timothy Kilbourn Acta Arithmetica 127(2007), 193-197 MSC: Primary 11F33; Secondary 11P83. DOI: 10.4064/aa127-2-8

Autorzy

  • Dohoon ChoiSchool of Mathematics, KIAS
    207-43 Cheongnyangni 2-dong
    Seoul 130-722, Korea
    e-mail
  • Timothy KilbournDepartment of Mathematics
    University of Illinois
    Urbana, IL 61801, U.S.A.
    e-mail

Przeszukaj wydawnictwa

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek